# SDR CA040427017

- Difficulty date: April 20, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3242 · Brake
- Part: Transducer
- Part number: 201095001
- Condition: Malfunctioned
- Location: Brake Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, DURING ROLL OUT AND TAXI, THE PILOT REPORTED THAT HIS LT BRAKE PEDAL WAS GRINDING AND WOULD NOT SPRING BACK UNLESS HE TAPPED IT AND QUICKLY RELEASED THE PEDAL.   ALSO, THE AIRCRAFT PULLED SLIGHTLY TO THE LT WHILE THE PEDAL WAS STUCK. THE LT BRAKE PEDAL TRANSDUCER (LVDT) WAS REPLACED AND TESTED IAW AIRCRAFT MM.  THE AIRCRAFT WAS RETUNED IN SERVICE WITH NO FURTHER EVENT.
